Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Colored Jones polynomials without tails

Christine Ruey Shan Lee and Roland van der Veen

Algebraic & Geometric Topology 22 (2022) 2857–2865
DOI: 10.2140/agt.2022.22.2857
Abstract

We exhibit an infinite family of knots with the property that the first coefficient of the n–colored Jones polynomial grows linearly with n. This shows that the concept of stability and tail seen in the colored Jones polynomials of alternating knots does not generalize naively.

Keywords
knot theory, Jones polynomial, tail, Manx, stabilization
Mathematical Subject Classification
Primary: 57K10
References
Publication
Received: 9 December 2020
Revised: 28 April 2021
Accepted: 23 May 2021
Published: 13 December 2022
Authors
Christine Ruey Shan Lee
Department of Mathematics
Texas State University
San Marcos, TX
United States
Roland van der Veen
Department of Mathematics
Bernoulli Institute
University of Groningen
Groningen
Netherlands